Boy Takes Pain Relief For Migraine And Ends Up With Skin Peeling Off

A little boy named Zachary started to complain to his mum about having an itchy rash on his feet and eyes. His mum believes it could be from poison ivy and uses some soothing cream to try and help relieve the itching.

Zachary 1

However, the problem didn’t go away and the next day it was noticeably worse, the rash was now covering his entire body and his temperature was up; the fever was setting in and his mum rushed him to the hospital.

Zachary 2

Doctors were unsure as to what was going on, they thought it could be a viral infection of some sort so they prescribed him relevant medication to battle a virus.

Things only got worse, his eyes became blood-shot and his lips began to crack.

Zachary 3

It was a nurse who had the hunch, she suggested that the boy could be suffering from Stevens-Johnson syndrome; and was later confirmed.

The disease is very dangerous, it affects the skin and mucous membranes with symptoms starting out like flu and can rapidly lead to death.

Zachary 4

Zachary had an allergic reaction to migraine relief given to him by his mum a few days earlier and now 90 percent of his body is skin had blistered and started to peel off.

Zachary 6

He was put into an artificial coma which enabled the doctors to remove the top layer of his skin and replace it with an artificial substitute to promote new skin to form over his body.

Zachary 7

Fortunately he came out of the coma ok and started recovering quickly with no permanent damage done. As you can imagine his family are relieved.

Trending On Smile Sumo

Leave a Reply

Your email address will not be published. Required fields are marked *

16 − 13 =

Check Also

Rouge Planet ‘On Collision Course With Earth’ May Destroy All Human Life This Year

According to a space expert there is a ...

Get more stuff

Subscribe to our mailing list and get interesting stuff and updates to your email inbox.

Trending On The Web